Publicaciones Probabilidad y Estadística | CIMAT

                              Domingo, 20 de Mayo de 2018

Se encuentra usted aquí

Publicaciones Probabilidad y Estadística

  • Arizmendi Octavio, Hasebe Takahiro, Classical scale mixtures of Boolean stable laws, Transactions of the American Mathematical Society, issn: 0002-9947, doi: 10.1090/tran/6792, 2015 (online)
  • Arizmendi Octavio, Hasebe Takahiro, Free subordination and Belinschi-Nica semigroup, Complex Analysis and Operator Theory, 23 pág., issn: 1661-8254, doi: 10.1007/s11785-015-0500-9, 2015 (online)
  • Arizmendi Octavio, Gaxiola Tulio, Asymptotic spectral distributions of distance k-graphs of star product graphs, Progress in Probability Series vol. 69, pp. 47-58, issn: 978-3-319-13983-8 (hard cover), doi: 10.1007/978-3-319-13984-5_2, 2015
  • Arizmendi Octavio, Nechita Ion, Vargas Carlos, On the asymptotic distribution of block-modified random matrices, Journal of Mathematical Physics, vol. 57, 24 pág., issn: 0022-2488, doi: 10.1063/1.4936925, 2015
  • Arizmendi Octavio, Hasebe Takahiro, Lehner Franz, Vargas Carlos, Relations between cumulants in noncommutative probability, Advances in Mathematics, vol. 282, pp. 56–92, issn: 0001-8708, doi: 10.1016/j.aim.2015.03.029, 2015 (online)
  • Baurdoux Erik J., Chen Nan, Surya Budhi A., Yamazaki Kazutoshi, Optimal double stopping of a Brownian bridge, Advances in Applied Probability, vol. 47 (4), pp. 1212-1234, issn: 0001-8678, doi: 10.1239/aap/1449859807, 2015
  • Baurdoux Erik J., Yamazaki Kazutoshi, Optimality of doubly reflected Lévy processes in singular control, Stochastic Processes and their Applications, vol. 125 (7), pp. 2727–2751, issn: 0304-4149, doi: 10.1016/, 2015 (online)
  • Hernández Noslen, Biscay Rolando, Villa Vialaneix Nathalie, Talavera Isneri, A non parametric approach for calibration with functional data, Statistica Sinica, vol. 25 (4), pp. 1547-1566, issn: 1017-0405, doi: 10.5705/ss.2013.242, 2015
  • Coronado-Leija Ricardo, Ramírez-Manzanares Alonso, Marroquín José Luis, Biscay Rolando José, Accurate multi-resolution discrete search method to estimate the number and directions of axon packs from DWMRI, Proceedings of the International Society for Magnetic Resonance in Medicine [ISMRM] 23rd Annual Meeting & Exhibition - Toronto, 2015 (online only)
  • Christen J. A., Sansó Bruno, Santana-Cibrian Mario, Velasco-Hernández J. X., Bayesian deconvolution of oil well test data using Gaussian processes, Journal of Applied Statistics, 17 pág., issn: 0266-4763, doi: 10.1080/02664763.2015.1077374, 2015 (online)
  • Christen J.A., Fox Colin, Santana-Cibrian Mario, Optimal Direction Gibbs Sampler for Truncated Multivariate Normal Distributions, Communications in Statistics – Simulation and Computation, issn: 0361-0918, doi: 10.1080/03610918.2015.1053926, 2015 (online)
  • García Yury, Christen José Andrés, Capistrán Marcos, A Bayesian Outbreak Detection Method for Influenza-Like Illness, BioMed Research International, (Article ID 751738), issn: 2314-6133, doi:, 2015 (online)
  • Díaz-Francés Eloísa, Simple Estimation Intervals for Poisson, Exponential, and Inverse Gaussian Means Obtained by Symmetrizing the Likelihood Function, The American Statistician, 33 pág., issn: 0003-1305, doi: 10.1080/00031305.2015.1123187, 2015 (online)
  • Caro-Lopera Francisco J., González-Farías Graciela, Balakrishnan N., Matrix-variate distribution theory under elliptical models-4: Joint distribution of latent roots of covariance matrix and the largest and smallest latent roots, Journal of Multivariate Analysis, issn: 0047-259X, doi: 10.1016/j.jmva.2015.12.012, 2015 (online)
  • Caro-Lopera Francisco J., González-Farías Graciela, Balakrishnan N., The Generalized Pascal Triangle and the Matrix Variate Jensen-Logistic Distribution, Communications in Statistics - Theory and Methods, vol. 44 (13), pp. 2738-2752, issn: 1532-415X, doi: 10.1080/03610926.2013.791374, 2015
  • Hernández Daniel, Sheu Shuenn-Jyi, Solution of the HJB equations involved in utility-based pricing, Progress in Probability Series vol. 69, pp. 177-198, isbn 978-3-319-13983-8 (hard cover), doi: 10.1007/978-3-319-13984-5_9, 2015
  • Álvarez Abner, López Mimbela J., Privault Nicolás, Blowup estimates for a family of semilinear SPDEs with time-dependent coefficients, Differential Equations & Applications, vol. 7 (2), pp. 201-219, issn: 1847-120X, doi: 10.7153/dea-07-12, 2015
  • Fernández Daniel, Nakamura Miguel, Estimation of Spatial Sampling Effort Based on Presence-Only Data and Accessibility, Ecological Modelling, vol. 299, pp. 147-155, issn: 0304-3800, doi: 10.1016/j.ecolmodel.2014.12.017, 2015
  • Pardo Juan Carlos, Pérez José Luis, Pérez Abreu Víctor, A Random Matrix Approximation for the Non-commutative Fractional Brownian Motion, Journal of Theoretical Probability, 18 pág., issn: 0894-9840, doi: 10.1007/s10959-015-0627-7, 2015 (online)
  • Pérez Abreu Víctor, Rocha Alfonso, On the process of the eigenvalues of a Hermitian Lévy process, The Fascination of Probability, Statistics and their Applications: in honour of Ole E. Barndorff-Nielsen, pp. 231-249, issn: Print ISBN 978-3-319-25824-9, doi: 10.1007/978-3-319-25826-3_11, 2015
  • Thompson Mary, Ramírez Ramírez Lilia Leticia, Lyubchich Vyacheslav, Gel Yulia, Using the bootstrap for statistical inference on random graphs, Canadian Journal of Statistics, 22 pág., issn: e1708-945X, doi: 10.1002/cjs.11271, 2015 (online)
  • Alili L., Jedidi W., Rivero V., On exponential functionals, harmonic potential measures and undershoots of subordinators, Latin American Journal of Probability and Mathematical Statistics (ALEA), vol. XI (2), pp. 711–735, issn: 1980-0436, doi:, 2015
  • Doney Ronald A., Rivero Víctor M., Asymptotic behaviour of first passage time distributions for subordinators, Electronic Journal of Probability, vol. 20 (Article 91), pp. 1-28, issn: 1083-6489, doi: 10.1214/EJP.v20-3879, 2015
  • T. Kolkovska Ekaterina, Martín-González Ehyter M., Gerber–Shiu functionals for classical risk processes perturbed by an α-stable motion, Insurance: Mathematics and Economics, vol. 66, pp. 22-28, issn: 0167-6687, doi: 10.1016/j.insmatheco.2015.10.009, 2015 (online)
  • Echavarría Heras Héctor, Leal Ramírez Cecilia, Villa Diharce Enrique, Cazarez Castro Nohe R., The effect of parameter variability in the allometric projection of leaf growth rates for eelgrass (Zostera marina L.) II: the importance of data quality control procedures in bias reduction, Theoretical Biology and Medical Modelling, vol. 12 (30), 21 pág., issn: 1742-4682, doi: 10.1186/s12976-015-0025-y, 2015



Centro de Investigación en Matemáticas, A.C., Jalisco S/N, Col. Valenciana CP: 36023 Guanajuato, Gto, México, Apartado Postal 402, CP 36000
Tel. + 52 473 732 7155 / 735 0800 / Responsable de la información
Política de Privacidad y Manejo de Datos Personales
Esta página se ve en una resolución de 1024 x 768